# SDR YENA200811200116

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 17,155 hours, 5,964 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 760, SJU-BOS, 30 MINUTES AFTER TAKEOFF F/A REPORTED A BURNING PLASTIC ODOR. COUNTING FROM THE LAST THREE ROWS, TURNED OFF (LIVE TV) AND THE ODOR WENT AWAY.  COMPLIED WITH TSM 24-00-00-810-823.  NO DAMAGE FOUND.  PERFORMED INSPECTION PER TSM 23-39-00-819-801 SECTION B.  NO ABNORMALITIES FOUND.  MONITORED FOR 2 HOURS.  OPS NORMAL.
